# SDR GAIA00469

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, STATION 620 FRAME HAS TWO OPEN HOLES NEXT TO EACH OTHER AT STRINGER 16R REF NON ROUTINE CARD NR 20506.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW B727 SRM 51-40-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
